Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

mirena iud

so in the past 3-4 weeks ive been real tired,bad migrains,bad backpain,lost all hunger,tummy hurts but i havnt trown up or been sick & i have the iud :( could i possibley be pregnant or is it all in my mind? imma take a test on tuesday i just want some aponions?

Answer Question
 
Anonymous

Asked by Anonymous at 2:28 AM on Sep. 20, 2010 in General Parenting

Answers (5)
  • Hi, I work for an OBGYN. How long have you had the Mirena in? It's very unlikely to fall pregnant if it has been iserted correctly. It could just be hormones or something completely unrelated.
    CassyzMom

    Answer by CassyzMom at 2:37 AM on Sep. 20, 2010

  • ive had it sense june 2008
    avahsmommie

    Answer by avahsmommie at 2:40 AM on Sep. 20, 2010

  • I felt like that the whole time I had the Mirena (only opposite with the appetite part), plus about 100 other things. I felt worlds better after having it removed. CassyzMom is right, though. If it's inserted properly, it's very unlikely for you to get pregnant. If you were to get pregnant, it would probably be ectopic, unless the IUD had peforated your uterus (which is also very dangerous). Have you been doing the monthly checks for your strings? If you have, but you haven't checked them this month, you may want to do that. If you can't find your strings, you should get in touch with your doctor about it. If these symptoms continue, you should see a doctor, too. Have you been overly stressed recently? Stress could cause those, also. Or depression.
    Mrs.BAT

    Answer by Mrs.BAT at 2:50 AM on Sep. 20, 2010

  • ive checked my string & it feels very high :( it could be stress or depression :( i may call my doc in the morning! thanks for thee advice :)
    avahsmommie

    Answer by avahsmommie at 2:53 AM on Sep. 20, 2010

  • I have the mirena IUd in right now. Exactly a month today. I have had random slight bleeding, losing my appetite as well, my tummy is hurting some but I think I am about to start my peiod, etc. I would just call your dr and talk with them. So far though I really like my mirena. It is so much better than the Patch. Plus, it seems my body is starting to adjust.
    Mom2Just1

    Answer by Mom2Just1 at 10:05 AM on Sep. 20, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN